# SDR ASAA2013060995056

- Difficulty date: June 9, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 782 hours, 253 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED AN FMC DISAGREE SCRATCH PAD MESSAGE ON THE GROUND.  ACFT GROUNDED.  RAN FMC DISAGREE CHECKLIST WHICH RESOLVED THE PROBLEM.
